Write a review

Botox Nightmare! - Toronto, ON

Hi everyone I got my botox done two weeks ago...

Hi everyone

I got my botox done two weeks ago and i am regretting every bit of it.

The nurse said she is going to left some drooping on my jaw by putting some injection on two side of my jawline and also she said she can smooth the lines on two sides of my nose (bunny line) She put 2 units on each side of my nose and also 3 units on each side of my jaw line for jaw drooping. One side of my face is completely different from the other side. When I am laughing my lips on the left side goes up and on the right side the corner of my lower lip pulls down. I went back to her. She said one side of my face has stronger muscles than the other side and she has to put more units. So she again injected 1 ½ units on my jaw line where my lower lip pulls down. And 1 unit on the same side near my nose to smooth the lines on my right side.

The problem has been fixed a little bit but my lower lip on the right side sill pulls down on the corner when I am talking or laughing.. botox actually disfigured the lower part of my face. Also I have drooping on my upper lips bcoz of the botox on two sides of my nose. It is horrible. I don’t want to talk to anyone bcoz one side of my mouth goes up and my lower lip on the other side pulls down. I know botox will take around 3 to 4 months to fade away, but can you guys pls tell me when the effect of botox will start getting softer.

Was this review helpful?

Comments (1)

I'm so sorry to hear what is going on for you. :( Yes, you are right that it usually takes 3-4 months, for some it wears off quicker (mine usually starts to go in about 2 months) of course for others it lasts longer. Hopefully this will go through your system really quickly.

Since you were having your mouth area treated, do you mind me asking what the original goal was? Were you hoping to reduce the look of the jaw muscles, soften lines around the mouth, treat a TMJ problem, etc?

  • Reply